Table of Contents
ISRN Mathematical Analysis
Volume 2014 (2014), Article ID 808519, 10 pages
http://dx.doi.org/10.1155/2014/808519
Research Article

Hermite Interpolation on the Unit Circle Considering up to the Second Derivative

1Departamento de Matemática Aplicada I, Facultad de Ciencias, Universidad de Vigo, 32004 Ourense, Spain
2Departamento de Matemática Aplicada I, E. Ingeniería Industrial, Universidad de Vigo, 36310 Vigo, Spain

Received 18 December 2013; Accepted 8 January 2014; Published 10 March 2014

Academic Editors: G. Ólafsson and T. Tran

Copyright © 2014 Elías Berriochoa et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. Daruis and P. González-Vera, “A note on Hermite-Fejér interpolation for the unit circle,” Applied Mathematics Letters, vol. 14, no. 8, pp. 997–1003, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  2. P. J. Davis, Interpolation and Approximation, Dover, New York, NY, USA, 1975.
  3. J. Szabados and P. Vértesi, Interpolation of Functions, World Scientific, Singapore, 1990.
  4. E. Berriochoa, A. Cachafeiro, and E. M. Martínez Brey, “Some improvements to the Hermite-Fejér interpolation on the circle and bounded interval,” Computers and Mathematics with Applications, vol. 61, no. 4, pp. 1228–1240, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. E. Berriochoa, A. Cachafeiro, J. Díaz, and E. Martínez Brey, “Rate of convergence of Hermite-Fejér interpolation on the unit circle,” Journal of Applied Mathematics, vol. 2013, Article ID 407128, 8 pages, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. E. Berriochoa and A. Cachafeiro, “Algorithms for solving Hermite interpolation problems using the Fast Fourier Transform,” Journal of Computational and Applied Mathematics, vol. 235, no. 4, pp. 882–894, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. E. Berriochoa, A. Cachafeiro, J. Díaz, and J. Illán, “Two algorithms for Hermite interpolation on the circle and applications,” submitted.
  8. P. Henrici, Essentials of Numerical Analysis with Pocket Calculator Demonstrations, John Wiley & Sons, New York, NY, USA, 1982.
  9. S. Bahadur, “(0,0,1) interpolation on the unit circle,” International Journal of Mathematical Analysis, vol. 5, no. 29, pp. 1429–1434, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. W. Chen and A. Sharma, “Lacunary interpolation on some non-uniformly distributed nodes on the unit circle,” Annales Universitatis Scientiarum Budapestinensis, Sectio Mathematica, vol. 16, pp. 69–82, 2004. View at Google Scholar
  11. J. L. Walsh, Interpolation and Approximation by Rational Functions in the Complex Plane, vol. 20 of American Mathematical Society: Colloquium Publications, American Mathematical Society, Providence, RI, USA, 5th edition, 1969.
  12. N. J. Higham, “The numerical stability of barycentric Lagrange interpolation,” IMA Journal of Numerical Analysis, vol. 24, no. 4, pp. 547–556, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus